Discussions By Condition: I cannot get a diagnosis.

Urgent Help Please

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • November 26, 2007
  • 01:53 AM

Okay well 2 weeks ago I got blood tests as I had a pin point rash on my left arm which didnt go away under pressure...anyways my blood results were low iron and low haemaglobin count but not worringly so....they took me off my medication of amytriptylin for a week then restest and they came back fine.

Anyways today I have noticed my left hand/fingers are greyish in colour...to me its looks like how your skin would look if you rubbed newspaper ink on them and my left arm feels dead...not numb more like when someone punches you in the arm and it goes dead and there is also no strength to it...even typing this hurts somewhat.

I do have 2 holes in my heart in the valves and the blood leaks out some...though I have never had much problems with it just the odd breathlessnesses and things of the normal but i dont know with this being my left arm if they could be related.

Anyways it may be that or it may be due to my new medication which i am unsure of because I read their leaflets and neither state any probles of this kind my new meds are Pregabalin (Lyrica) and also Omeprazole.

Can someone please advise me if possible as I don't want to go back to the doctors if it's something stupid because i was there 3 times last week and twice the week before and they want to see me again on wednesday so if its nothing urgent I can wait until wednesday...any help is very much appreciated and thanks very much for your time.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?